On some properties of the π(x) − π*(x) function

L. Panaitopol
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 6, 2000, Number 1, Pages 23—27
Download full paper: PDF, 178 Kb

Details

Authors and affiliations

L. Panaitopol
Faculty of Mathematics University of Bucharest 14 Academiei st.
Ro-70109 Bucharest Romania

Keywords

  • prime powers
  • asymptotical formula
  • integral
  • monotone increasing function
  • sequence
  • series

AMS Classification

  • 11A25
  • 11N05

References

  1. Polya G., Szego C.: Problems and Theorems in Analysis, vol.l, Springer Verlag, Berlin-Heidelberg-New York, (1972), 50-51.
  2. Saliu H., Kar K., Samayajulu B.S.K.R.: On the average order of π*(x) − π(x), Acta Cienc. Indico. Math. 11(1985), 165-168.
  3. Vinogradov I.M.: A new estimate for ξ, Izv. Acad. Nauk, SSSR, Ser. Mat.22(1958).

Related papers

Cite this paper

Panaitopol, L. (2000). On some properties of the π(x) − π*(x) function. Notes on Number Theory and Discrete Mathematics, 6(1), 23-27.

Comments are closed.